Open Access
ITM Web Conf.
Volume 13, 2017
2nd International Conference on Computational Mathematics and Engineering Sciences (CMES2017)
Article Number 01006
Number of page(s) 4
Published online 02 October 2017
  1. A. R. Shehata, E. M. Kamal, and H. A. Kareem, Solutions of the space-Time fractional of some nonlinear systems of partial differential equations using modified Kudryashov method, IJPAM, 101(4), 477–487. (2015) [Google Scholar]
  2. Z. F. Koçak, H. Bulut, and G. Yel, The Solution of Fractional Wave Equation by using Modified Trial Equation Method and Homotopy Analysis Method, AIP Conference Proceedings, 1637, 504. (2014) [Google Scholar]
  3. H. Bulut, H. M. Baskonus, and Y. Pandir, The modified trial equation method for fractional wave equation and time fractional generalized Burgers equation, Abstract Appl. Anal., Article ID 636802, pp.1–8. (2013) [Google Scholar]
  4. H. Bulut, G. Yel, H. M. Baskonus, Novel Structure to the Coupled Nonlinear Maccari's System by Using Modified Trial Equation, Advanced Math. Models & Applications, Vol.2, No.1, pp. 14–19. (2017) [EDP Sciences] [Google Scholar]
  5. G. Yel, On The Analytical and Numerical Solutions of Nonlinear Fractional Differential Equations, Ph.D Thesis, Mugla Sıtkı Koçman University, Mugla, 95 p. (2016) [Google Scholar]
  6. H. Bulut, G. Yel, H. M. Baskonus, An Application of Improved Bernoulli SubEquation Function Method to The Nonlinear Time-Fractional Burgers Equation, Turk. J. Math. Comput. Sci. Vol.5, 1–7. (2016) [CrossRef] [EDP Sciences] [Google Scholar]
  7. H. Bulut, H. M. Baskonus and F.B.M. Belgacem, The Analytical Solutions of Some Fractional Ordinary Differential Equations By Sumudu Transform Method, Abstract Appl. Anal, Volume 2013, Article ID 203875, 6 pages. (2013) [Google Scholar]
  8. Z. Hammouch, T. Mekkaoui, Traveling-wave solutions of the Generalized Zakharov Equation with time-space fractional derivatives, MESA, 5(4), 489–499. (2014) [Google Scholar]
  9. S. T. Demiray, H. Bulut, and F. B. M. Belgacem, Sumudu Transform Method for Analytical Solutions of Fractional Type Ordinary Differential Equations, Mathematical Problems in Engineering, Article ID 131690. (2015) [Google Scholar]
  10. A. Atangana and A. Kılıcman, The use of Sumudu transform for solving certain nonlinear fractional heatlike equations, Abstract Appl. Anal., Vol.2013, Article ID 737481 12 pages (2013) [Google Scholar]
  11. X. F. Yang, Z. C. Deng and Y. Wei, A Riccati Bernoulli sub-ODE method for nonlinear partial differential equations and its application, Adv. Differ. Equ., 117, 1–17. (2015) [CrossRef] [Google Scholar]
  12. V.G. Drinfel’d and V.V. Sokolov, Equations of Kortweg-de Vries type and simple lie algebras, Sov. Math. Dokl. 23, 457–462. (1981) [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.